MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value test strip (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; nurse states after we spoke the customer was sent to the hospital on (b)(6) 2018.Try to contact customer on 1/23/2018; nurse states she spoke to the customer on the (b)(6) and he stated that he was fatigued.Customer had not gone to the hospital but was going to palms west hospital.On a call back on 1/31/2018; nurse states the didn't spoke to the costumer that day but customer was more stable.Nurse states the customer went to the doctor's office on (b)(6) and was prescribed insulin and other medications.Not specified.
 
Event or Problem Description
Consumer reported complaint for e-5 blood glucose results accompanied by symptoms.Customer would like to know what e-5 mean.We informed the caller the error means either test strip error or a reading higher than 600 mg/dl.Caller states the customer has not used insulin for over a month and believes his sugar is high.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling tired.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7270131
Report Number1000113657-2018-00183
Device Sequence Number16594718
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867(17)181130(10)MU2505
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMU2505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1